# SDR TRAX200800840

- Difficulty date: June 26, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N845AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7324
- Aircraft time: 22,734 hours, 18,836 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD DOOR DIFFICULT TO OPEN FROM INSIDE AND OUTSIDE.  LUBED AND CLEANED PASSENGER DOOR LATCH.  OPS CHECK GOOD AT THIS TIME REF: 52-00-00 AND 20-00-00.  (S)
